Skip to end of metadata
Go to start of metadata

Oskari H. Ajanki

M.Sc. (Tech), Researcher (Doctoral studies completed)

Email: firstname.lastname(at)iki.fi
Office phone: +358 9 191 51521
Mobile phone: +358 40 565 9819

Mailing Address:
Department of Mathematics and Statistics
P.O. Box 68
FIN-00014 University of Helsinki
Finland

Visiting Address:
Gustaf Hällströmin katu 2b, Helsinki
Room B414

Research interests:

Random walks in random environments, derivation of transport equations from first principles, disordered systems, renormalization group methods. In general, large scale behavior of complex systems. Among mathematical fields, probability theory, analysis and dynamical Systems.

Publications, preprints, etc.:

  1. Transport and Diffusion in Disordered Media (intro of Ph.D thesis 2012)
  2. Rigorous scaling law for the heat current in disordered harmonic chain, with F. Huveneers, Comm. Math. Phys. 301, 841-883 (2011)
  3. Information Theory and Wireless Ad-hoc Networks: Asymptotic Capacity and Protocol Overhead (Diploma thesis 2006)
  • No labels